# SDR UPS99530099

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC15061108
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, IN THE MAIN CARGO DECK, THE LONGITUDINAL BEAM RBL 45 HAS AREAS OF CORROSION AROUND NUT PLATES BETWEEN BS 1040-1080.  REMOVED CORROSION.  REWORK OUT OF LIMITS IAW SRM 53-00-51 PG 101-103.  REPLACED LONGITUDINAL BEAM IAW SRM 53-40-51 FIG 1 PG 2-3, 51-40-05 PG 1-2 AND 19, 51-20-04 AND 51-40-02.
